Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012, Article ID 327878, 9 pages
http://dx.doi.org/10.1155/2012/327878
Research Article

Necessary and Sufficient Condition for Mann Iteration Converges to a Fixed Point of Lipschitzian Mappings

1College of Mathematics, Chongqing Normal University, Chongqing 400047, China
2School of Management, Shandong University, Shandong Jinan 250100, China

Received 18 July 2012; Revised 2 September 2012; Accepted 2 September 2012

Academic Editor: Jian-Wen Peng

Copyright © 2012 Chang-He Xiang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Chang-He Xiang, Jiang-Hua Zhang, and Zhe Chen, “Necessary and Sufficient Condition for Mann Iteration Converges to a Fixed Point of Lipschitzian Mappings,” Journal of Applied Mathematics, vol. 2012, Article ID 327878, 9 pages, 2012. https://doi.org/10.1155/2012/327878.